MAUDE Adverse Event Report: BD CARIBE LTD. BD VACUTAINER® BLOOD TRANSFER DEVICE HOLDER; SYRINGE/BLOOD COLLECTION TUBE ADAPTOR IVD

BD CARIBE LTD. BD VACUTAINER® BLOOD TRANSFER DEVICE HOLDER; SYRINGE/BLOOD COLLECTION TUBE ADAPTOR IVD
Catalog Number 364880
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/08/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported before using the bd vacutainer® blood transfer device holder there was black dot foreign matter on the product.There were no health consequences or impacts reported.
 
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation summary: bd received, 1 photo for investigation.The photo was reviewed and the indicated failure mode of foreign matter was observed.Additionally, 48 retention samples from bd inventory were evaluated by visual examination and the issue of foreign matter was not observed.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint has been confirmed for the indicated failure mode foreign matter.Bd determined that the root cause of the indicated failure mode was attributed to a packaging jam problem.The investigation determined that current controls are adequate to mitigate risks associated with the reported failure.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.

Brand Name
BD VACUTAINER® BLOOD TRANSFER DEVICE HOLDER
Common Device Name
SYRINGE/BLOOD COLLECTION TUBE ADAPTOR IVD
Manufacturer (Section D)
BD CARIBE LTD.
road 31
k.m. 24.3
juncos PR
Manufacturer (Section G)
BD CARIBE LTD.
road 31
k.m. 24.3
juncos PR
Manufacturer Contact
matt j. connor
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key20777432
Report Number2618282-2024-00174
Device Sequence Number17240329
Product Code JKA
UDI-Device Identifier50382903648806
UDI-Public(01)50382903648806(11)240605(17)270430(10)4116327
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K991088
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number364880
Device Lot Number4116327
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2024
Supplement Date Received by Manufacturer12/04/2024
Initial Report FDA Received Date11/26/2024
Supplement Report FDA Received Date12/16/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown